# SDR REXA2019111841607

- Difficulty date: October 14, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N928XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15190
- Aircraft time: 27,285 hours, 18,202 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH6703387
- Condition: Corroded
- Location: Bs 677-720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION:  CORROSION ON SIDE SEAT RAIL BTWN. SECTIONS  FS677 TO FS720.85, FS744.15 TO FS761.85, FS785.15 TO FS847.00+8.40, FS847.00+8.40 TO FS881.00,FS881.00 TO FS977.00 AT STGR 15LH/15RH.(CPAX). (TCI: 53-20-233).
SIDE SEAT RAIL BTW SECTIONS FS677 TO FS720.85, FS744.15 TO FS761.85, FS785.15 TO FS847.00+8.40, FS847.00+8.40 TO FS881.00 AND FS881.00 TO FS977.00 AT STGR 15LH/15RH WERE REPLACED FOR NEW ONES PER CRJ-900 AMM 53-00-49-000-801 (CONFIG A07). CORROSION LEVEL 2.
